It is so bad now that it is debilitateing. I have almost no ability to carry on my everyday life activities. I take it for atrial fib. But my Dr. says my heart is fine, except for the rhythum. Could coumadin be the culprit???
Side effects may include:Hemorrhageing((bleeding inside)
Signs of severe bleeding resulting in the loss of large amounts of blood depend upon the location and extent of bleeding. Symptoms include: chest, abdomen, joint, muscle, or other pain; difficult breathing or swallowing; dizziness; headache; low blood pressure; numbness and tingling; paralysis; shortness of breath; unexplained shock; unexplained swelling; weakness
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 1 answer
Posted 1 Feb 2010 • 1 answer
Posted 28 Feb 2012 • 1 answer
Posted 11 May 2014 • 2 answers
Posted 29 Apr 2016 • 2 answers